Has anyone experienced Atonic (seizures) while taking Wellbutrin XL?
Has anyone else experienced atonic (seizures) while taking Wellbutrin XL? I weaned myself off Lexapro which was added to my 150mg of Wellbutrin XL. I was on 150mg of Wellbutrin XL. Since I weaned off Lexapro my physician upped the dosage of Welbutrin XL to 300mg. Without knowing what was going on, I started having episodes where my limbs would freeze, I would fall, unable to use my hands or arms to break my fall. This had been going on for over a year starting one day when I was unable to get out of my car because my limbs wouldn't move. Also, my vision was like that of an old projector with the top half flicking upward. Fast forward to about three weeks ago, I started having not only the episodes previously described regarding the freeze of my limbs, but nausea, and dizziness also. One of my physicians described these as seizures and sure enough in looking it up, it is called atonic. One of the symptoms or side effects of taking Wellbutrin XL is seizures. I share this because this might not be particular to me only. I have discontinued taking the Wellbutrin XL altogether as suggested by a physician assistant. Although she also has put in a referral for a Neurologist, I am still thinking about it. Seizures are subject to preventing one from driving an automobile. I am going to simply, as was done today see what happens due to my discontinuation of Wellbutrin XL. Today was the first day that the symptoms previously mentioned were not felt.